Announcement

Collapse
No announcement yet.

Upset stomach

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Upset stomach

    I've been on Aubagio about 6 weeks now. Did anyone develop a nauseous feeling and how long did it last??
    gail

    #2
    I don't feel nauseous from Aubagio (taking it for 4 years now) but do from my dizziness. I do have bowel problems but I am not ever sure if it is from the Aubagio, other meds I have to take or just another of the many symptoms of MS. But even though I feel really awful most of the time, I have not had a flare or new lesions since being on Aubagio.

    Comment


      #3
      I've been taking Aubagio 2 1/2 years. I haven't had any nausea at all.
      Have you tried taking it with food? Or does eating make your nausea worse?
      If you believe the nausea to be a side effect, try taking it at a different time of day. That may make a difference.
      Good Luck
      "Hope for the best and plan for the worst. That way, all your surprises will be pleasant."
      Verin Mathwin, The Wheel of Time by Robert Jordan

      Comment


        #4
        I was previously on Aubagio for 2.5 years and did not have any nauseous feelings but did have bouts of diarrhea which I figure was from the drug since it was far worse than I had before starting or since stopping.

        Comment


          #5
          Originally posted by loopey View Post
          I don't feel nauseous from Aubagio (taking it for 4 years now) ... I do have bowel problems but I am not ever sure if it is from the Aubagio, other meds I have to take or just another of the many symptoms of MS. But even though I feel really awful most of the time, I have not had a flare or new lesions since being on Aubagio.
          Maybe I didn't give Aubagio a fair chance (10 days) but the feeling awful was enough for me to stop taking it. Before I started it I was feeling pretty good (yeah not great or as good as I would like, but still .. ).

          At his point I am simply not willing to take a med that makes me feel so bad for the "chance" that it may prevent further progression - especially since I have not had any new lesions or relapses for several years. Progression - yeah I got that, but I am also entering my 'senior' years.

          Everyone's tolerance for risk vs benefit is different, and none of us respond the same to medicines. I am happy for all that can take Aubagio and get benefit from it. I am just not one of those people .

          Comment


            #6
            I'm Quitting

            I have been dx for 5 years with no new lesions or any flares. I started Aubagio right away after dx. It was very new at the time. Since then I have bad stomach problems; diarrhea, constipation, gas. I also have insomnia. I am over 65 and feel like my quality of life is worse on this med. I read the posts about older people who don't have new lesions of flares for over 5 years and so I decided to quit taking it for 2 months. During that time I felt fine with very few stomach issues and slept much better. Aubagio also gave me high blood pressure therefore I have to take more medicine to keep that in check.

            I started back on the Aubagio a week ago and once again started having bad side effects. I feel awful most of the time so I decided to quit. It scares me but I want a better quality of daily life. I don't know why I am posting this but if someone has had experience with quitting their DMT I would appreciate the information. Especially older MS patients.

            Comment


              #7
              Taking it with food helped me

              Iím posting this in case it helps someone. I know Aubagio is supposed to be taken with or without food. My nausea was so bad, however, and not going away, that I started researching online. I found advice saying if it makes you nauseous, take it with a full meal. Iím almost to 6 months but still need a decent meal with some protein, and lots of water, to avoid stomach pain. I hope this helps someone else who might be having similar sx.

              Comment

              Working...
              X